# SDR SWAA2022122985377

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,166 hours, 30,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER-WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW AMM 33-51-04-960-801. TESTED OK.
